# SDR UHLA2014020800079

- Difficulty date: February 8, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 1,104 hours, 8,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hose
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR DISARM HANDLE WILL NOT MOVE TO DISARM POSITION.  FOUND FWD TWO AFT R2 ESCAPE SLIDE FITTING ASSEMBLY HOSE LOOSE. ADJUSTED PLATES REF AMM 20-10-01 AND AMM 52-42-40. OPS CHECKED GOOD.
